# SDR AALA202003199016

- Difficulty date: March 12, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,091 hours, 10,897 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: MAIN GEAR STEERING ADVISORY . MAIN GEAR STEERING AND CONFIG WARNING UPON APPLYING TAKE-OFF POWER. ACCOMPLISHED FIM 32-53-00-810-801 UNTIL STEP C(1)(B)11 MSG DISAPEARED. MLG STEERING SYSTEM RESTORED IAW AMM 32-00-00-440-815.
